# SDR ASOA2015081213634

- Difficulty date: August 12, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CARGO COMPARTMENT UNDER FLOORBOARD BETWEEN BS 559+112 - 621 RBL 36 THE RT FLOOR SUPPORT HAS CORROSION.  COMPLIED WITH EC/TC REO 601R-53-00-526 01 AND GREO 601R-53-00-526, REV.
